# SDR Q5QA20191210906

- Difficulty date: December 9, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N899DX
- Make and model: Emb EMB-500
- Aircraft serial: 50000216
- Aircraft time: 8,602 hours, 10,152 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 3032683104
- Part serial: MX755722
- Condition: Overheated
- Location: Hyd System
- Part time: 1,155 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXIING, PILOT EXPERIENCED A HYDRAULIC HI TEMP CAS MESSAGE ALONG WITH THE HYDRAULIC PUMP CYCLING ON/OFF VERY RAPIDLY AND HYDRAULIC PRESSURE INDICATION VARYING BETWEEN 1700-3600 PSI.  PILOT RETURNED TO BLOCK AND SHUT DOWN THE AIRCRAFT.
